# SDR CA970408014

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 3240 · Landing Gear Brake System
- Part: Temp Compensator
- Part number: 35242100
- Condition: Failed
- Location: Brake
- Stage of operation: AP
- Nature of condition: J, M
- Precautionary procedure: L

## Discrepancy

(CAN) FOLLOWING GEAR DOWN SELECTION, GEAR TEMPERATURE INDICATION BETWEEN 343-360 C DEGREES ON 3,4,7 & 8. ONE MINUTE LATER AFTER CHECKING BRAKES AND WITH SLATS/FLAPS AT 20/20 AND SPEED "LIAR" ON CPT, PFD THE AIRCRAFT OVERSHOT AT 1,000 FT. EVERYTHING CAME BACK TO NORMAL AND AIRCRAFT LANDED SAFELY. POST MAINTENANCE TROUBLE SHOOTING FOR SLATS/FLAPS COULD NOT BE DUPLICATED. TROUBLE SHOOTING FOR WHEEL TEMPERATURE INDICATED COMPENSATOR BRAKE TEMPERATURE FAILURE.
